I am 39 and had my first botox treatment in Nov. 2009. I was given 30 units to treat frown lines and horizontal forehead lines (20 units for 11's and 10 units for horizontals).
I started to feel the effect of the botox after 3 days and the full effect within a week. I was very pleased with the results with the exception of the areas above my outer eyebrows. It seemed he had missed these areas as my outer eyebrows had a hyper-extended appearance. I went back to my doctor 2 weeks later and he injected these areas. Within a few days, the problem was fixed and I was VERY pleased with the overall result of the botox. I was wrinkle-free and truly amazed at what the botox could do.
However, only 5 weeks later I began to feel the botox wearing off and the wrinkles and movement returned, particularly on my horizontal lines and slightly, although not as much, on my 11's.
I went back to my doctor this past Mon. Jan 18 and was injected with another 20 units, broken down into 8 individual units of 2.5 each. He used four 2.5's on my 11's and the remianing four 2.5's on my horizontals. I am very discouraged because here I am 5 days later and there has been NO change whatsoever. I have just as much movement now as I did on Monday and I am wondering if this round of injections is going to work at all. I realize it can take up to a week to work, but that was not the case with my initial injections back in November where I at least started to feel the effects by day three.
Cons: Initial injections only lasted 5 weeks, and 'touch-up' to correct this issue didn't work at all. Very discouraged.My doctor is reputable and supposedly 'the best'. I was very pleased with my initial result after some tweeking, but it only lasted 5 weeks. Now after being injected with another 20 units to fix that problem, it isn't working at all. I am very discouraged, because I loved what the botox could do and I am wondering why it only lasted 5 weeks initially and now this last 20 units on Monday isn't working at all???? Any input would be most appreciated.